# SDR SWAA961025

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide Plate
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR FRAME UPPER HINGE GUIDE PLATE CRACKED BETWEEN FASTENERS TO EDGE.  REPLACED WEB PER BOEING SRM.
